# SDR EIA2005143

- Difficulty date: June 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 103,041 hours, 25,127 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE DETECTION AND PILOTS FIRE LIGHTS COME ON MOMENTARILY AND INTERMITTENTLY DURING CRUISE.  APU FIRE WARNING, OPS CK OK IAW MM 26-11-00.
